# SDR IPXA2024052893893

- Difficulty date: May 22, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 31,986 hours, 21,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SUPPLEMENTAL SDR**  MOMENTARY L FWD ENT DOOR EICAS MSG. REVERSED DMP. TROUBLESHOT L FWD ENTRY DOOR EICAS MESSAGE IN REFERENCE TO FIM 52-71-802. FOUND DOOR WARNING SENSOR OUT OF RIG AND ADJUSTED SENSOR IN REFERENCE TO AMM 52-71-00. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MEL 52-71-1
